# SDR CALA2024101502648

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 113,796 hours, 24,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N712521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-57-3-0367) EXFOLIATION AT J SECTION FROM STA 880-900 AT WT B PANEL 193AL LWR MID FUSELAGE LBL 5. DOT 140-024
